# SDR DALA2021120207443

- Difficulty date: November 29, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N513DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0277
- Aircraft time: 11,698 hours, 1,075 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3513 - AFT CARGO DOOR SURROUND PANELS AND FLOOR BEAM C81 DAMAGED. CORRECTIVE ACTION: REPLACED DAMAGED CEILING PANEL PER A350 AMM 50-13-63 REF N/R 10 AND LOG 8089693. REPAIRED CROSS BEAM PER ERA 595674-14 (8089686)
